# SDR BAQA085226

- Difficulty date: March 21, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7030
- Aircraft time: 8,209 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 130381
- Condition: Inoperative
- Location: Fuel Pump
- Part time: 2,448 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOSTER PUMP INOPERABLE. REPLACED WITH SERVICEABLE UNIT.
